Espaces analytiques p-adiques au sens de Berkovich
[Berkovich p-adic analytic spaces]
Séminaire Bourbaki : volume 2005/2006, exposés 952-966, Astérisque, no. 311 (2007), Talk no. 958, pp. 137-176.

Fifteen years ago, Berkovich suggested a new viewpoint on analytic geometry over a non-archimedean complete field ; the main difference between this viewpoint and the preceeding ones is that Berkovich’s spaces are locally compact and locally arcwise connected. This approach has been very fruitful ; for example it had applications to vanishing cycles, or to some p-adic analogous of classical complex theories : potential, children's drawings, integration along a path, dynamical systems...

Il y a une quinzaine d’années, Berkovich a proposé une nouvelle approche de la géométrie analytique sur un corps ultramétrique complet. Elle fournit, contrairement aux précédentes, des espaces localement compacts et localement connexes par arcs. Elle s’est révélée particulièrement fructueuse pour l’étude d’une grande variété de questions ; citons par exemple les cycles évanescents ou quelques analogues p-adiques de théories classiques : potentiel, dessins d’enfants, intégration le long d’un chemin, systèmes dynamiques...

Classification: 14G22,  14G20
Keywords: p-adic analytic geometry, rigid geometry
@incollection{SB_2005-2006__48__137_0,
     author = {Ducros, Antoine},
     title = {Espaces analytiques $p$-adiques au sens de {Berkovich}},
     booktitle = {S\'eminaire Bourbaki : volume 2005/2006, expos\'es 952-966},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:958},
     pages = {137--176},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {311},
     year = {2007},
     zbl = {1197.14020},
     mrnumber = {2359043},
     language = {fr},
     url = {http://www.numdam.org/item/SB_2005-2006__48__137_0/}
}
TY  - CHAP
AU  - Ducros, Antoine
TI  - Espaces analytiques $p$-adiques au sens de Berkovich
BT  - Séminaire Bourbaki : volume 2005/2006, exposés 952-966
AU  - Collectif
T3  - Astérisque
N1  - talk:958
PY  - 2007
DA  - 2007///
SP  - 137
EP  - 176
IS  - 311
PB  - Société mathématique de France
UR  - http://www.numdam.org/item/SB_2005-2006__48__137_0/
UR  - https://zbmath.org/?q=an%3A1197.14020
UR  - https://www.ams.org/mathscinet-getitem?mr=2359043
LA  - fr
ID  - SB_2005-2006__48__137_0
ER  - 
%0 Book Section
%A Ducros, Antoine
%T Espaces analytiques $p$-adiques au sens de Berkovich
%B Séminaire Bourbaki : volume 2005/2006, exposés 952-966
%A Collectif
%S Astérisque
%Z talk:958
%D 2007
%P 137-176
%N 311
%I Société mathématique de France
%G fr
%F SB_2005-2006__48__137_0
Ducros, Antoine. Espaces analytiques $p$-adiques au sens de Berkovich, in Séminaire Bourbaki : volume 2005/2006, exposés 952-966, Astérisque, no. 311 (2007), Talk no. 958, pp. 137-176. http://www.numdam.org/item/SB_2005-2006__48__137_0/

[1] Y. André - “On a geometric description of Gal (𝐐 ¯ p /𝐐 p ) and a p-adic avatar of GT ^, Duke Math. J. 119 (2003), no. 1, p. 1-39. | MR | Zbl

[2] M. Baker & R. Rumely - “Analysis and dynamics on the Berkovich projective line”, prépublication. | Zbl

[3] -, “Equidistribution of small points, rational dynamics, and potential theory”, prépublication. | Zbl

[4] -, “Harmonic Analysis on Metrized graphs”, prépublication. | Zbl

[5] V. G. Berkovich - “Integration of one-forms on p-adic analytic spaces”, prépublication. | DOI | MR | Zbl

[6] -, Spectral theory and analytic geometry over non-Archimedean fields, Mathematical Surveys and Monographs, vol. 33, Amer. Math. Soc., Providence, 1990. | MR | Zbl

[7] -, “Étale cohomology for non-Archimedean analytic spaces”, Inst. Hautes Études Sci. Publ. Math. 78 (1993), p. 5-161. | DOI | EuDML | Numdam | MR | Zbl

[8] -, “Vanishing cycles for formal schemes”, Invent. Math. 115 (1994), no. 3, p. 539-571. | EuDML | MR | Zbl

[9] -, “On the comparison theorem for étale cohomology of non-Archimedean analytic spaces”, Israel J. Math. 92 (1995), no. 1-3, p. 45-59. | MR | Zbl

[10] -, “Vanishing cycles for formal schemes. II”, Invent. Math. 125 (1996), no. 2, p. 367-390. | MR | Zbl

[11] -, “Vanishing cycles for non-Archimedean analytic spaces”, J. Amer. Math. Soc. 9 (1996), no. 4, p. 1187-1209. | MR | Zbl

[12] -, p-adic analytic spaces”, in Proceedings of the International Congress of Mathematicians (Berlin 1998), vol. II (extra vol.), 1998, p. 141-151 (electronic). | MR | Zbl

[13] -, “Smooth p-adic analytic spaces are locally contractible I”, Invent. Math. 137 (1999), no. 1, p. 1-84. | MR | Zbl

[14] -, “Smooth p-adic analytic spaces are locally contractible II”, in Geometric aspects of Dwork theory, Walter de Gruyter GmbH & Co. KG, Berlin, 2004, p. 293-370 (vols. I, II). | Zbl

[15] S. Bloch, H. Gillet & C. Soulé - “Non-Archimedean Arakelov theory”, J. Algebraic Geom. 4 (1995), no. 3, p. 427-485. | MR | Zbl

[16] S. Bosch, U. Güntzer & R. Remmert - Non-Archimedean analysis. A systematic approach to rigid analytic geometry, Grundlehren der Mathematischen Wissenschaften, vol. 261, Springer-Verlag, Berlin, 1984. | DOI | MR | Zbl

[17] S. Bosch & W. Lütkebohmert - “Stable reduction and uniformization of abelian varieties. II”, Invent. Math. 78 (1984), no. 2, p. 257-297. | EuDML | MR | Zbl

[18] -, “Stable reduction and uniformization of abelian varieties. I”, Math. Ann. 270 (1985), no. 3, p. 349-379. | EuDML | MR | Zbl

[19] -, “Formal and rigid geometry I. Rigid spaces”, Math. Ann. 295 (1993), no. 2, p. 291-317. | EuDML | MR | Zbl

[20] -, “Formal and rigid geometry II. Flattening techniques”, Math. Ann. 296 (1993), no. 3, p. 403-429. | EuDML | MR | Zbl

[21] S. Bosch, W. Lütkebohmert & M. Raynaud - “Formal and rigid geometry III. The relative maximum principle”, Math. Ann. 302 (1995), no. 1, p. 1-29. | EuDML | MR | Zbl

[22] -, “Formal and rigid geometry IV. The reduced fibre theorem”, Invent. Math. 119 (1995), no. 2, p. 361-398. | EuDML | MR | Zbl

[23] P. Boyer - “Mauvaise réduction des variétés de Drinfeld et correspondance de Langlands locale”, Invent. Math. 138 (1999), no. 3, p. 573-629. | MR | Zbl

[24] H. Carayol - “Nonabelian Lubin-Tate theory” 1988), Perspect. Math., vol. 11, Academic Press, Boston, MA, 1990, p. 15-39 (vol. II). | MR | Zbl

[25] A. Chambert-Loir - “Mesures et équidistribution sur les espaces de Berkovich”, J. reine angew. Math. 595 (2006), p. 215-235. | MR | Zbl

[26] W. Cherry - “Non-Archimedean big Picard theorems”, prépublication sur ArXiv, math.AG/0207081. | MR

[27] -, “Non-Archimedean analytic curves in abelian varieties”, Math. Ann. 300 (1994), no. 3, p. 393-404. | EuDML | MR | Zbl

[28] -, “A survey of Nevanlinna theory over non-Archimedean fields”, Bull. Hong Kong Math. Soc. 1 (1997), no. 2, p. 235-249. | MR | Zbl

[29] W. Cherry & M. Ru - “Rigid analytic Picard theorems”, Amer. J. Math. 126 (2004), no. 4, p. 873-889. | MR | Zbl

[30] B. Chiarellotto - “Espaces de Berkovich et équations différentielles p-adiques. Une note”, Rend. Sem. Mat. Univ. Padova 103 (2000), p. 193-209. | EuDML | Numdam | MR | Zbl

[31] R. F. Coleman - “Dilogarithms, regulators and p-adic L-functions”, Invent. Math. 69 (1982), no. 2, p. 171-208. | EuDML | MR | Zbl

[32] J.-L. Colliot-Thélène & R. Parimala - “Real components of algebraic varieties and étale cohomology”, Invent. Math. 101 (1990), no. 1, p. 81-99. | EuDML | MR | Zbl

[33] A. Ducros - “Triangulations et cohomologie étale sur une courbe analytique”, article actuellement soumis. | Zbl

[34] -, “Cohomologie non ramifiée sur une courbe p-adique lisse”, Compositio Math. 130 (2002), no. 1, p. 89-117. | MR | Zbl

[35] -, “Image réciproque du squelette par un morphisme entre espaces de Berkovich de même dimension”, Bull. Soc. Math. France 131 (2003), no. 4, p. 483-506. | EuDML | Numdam | MR | Zbl

[36] -, “Parties semi-algébriques d’une variété algébrique p-adique”, Manuscripta Math. 111 (2003), no. 4, p. 513-528. | MR | Zbl

[37] A. Escassut & N. Mai Netti - “Shilov boundary for normed algebras”, in Topics in analysis and its applications, NATO Sci. Ser. II Math. Phys. Chem., vol. 147, Kluwer Acad. Publ., Dordrecht, 2004, p. 1-10. | MR | Zbl

[38] C. Favre & M. Jonsson - The valuative tree, Lect. Notes in Mathematics, vol. 1853, Springer-Verlag, Berlin, 2004. | DOI | MR | Zbl

[39] -, “Valuative analysis of planar plurisubharmonic functions”, Invent. Math. 162 (2005), no. 2, p. 271-311. | MR | Zbl

[40] C. Favre & J. Rivera-Letelier - “Théorème d’équidistribution de Brolin en dynamique p-adique”, C. R. Math. Acad. Sci. Paris 339 (2004), no. 4, p. 271-276. | MR | Zbl

[41] -, “Équidistribution quantitative des points de petite hauteur sur la droite projective”, Math. Ann. 335 (2006), no. 2, p. 311-361. | MR | Zbl

[42] H. Gillet & C. Soulé - “Direct images in non-Archimedean Arakelov theory”, Ann. Inst. Fourier (Grenoble) 50 (2000), no. 2, p. 363-399. | EuDML | Numdam | MR | Zbl

[43] W. Gubler - “Local heights of subvarieties over non-Archimedean fields”, J. reine angew. Math. 498 (1998), p. 61-113. | MR | Zbl

[44] B. Guennebaud - “Sur une notion de spectre pour les algèbres normées ultramétriques”, Thèse, Université de Poitiers, 1973.

[45] M. Harris - “Supercuspidal representations in the cohomology of Drinfeld upper half spaces ; elaboration of Carayol's program”, Invent. Math. 129 (1997), p. 75-119. | DOI | MR | Zbl

[46] M. Harris & R. Taylor - The geometry and cohomology of some simple Shimura varieties, Annals of Mathematics Studies, vol. 151, Princeton University Press, Princeton, NJ, 2001, avec un appendice de V.G. Berkovich. | MR | Zbl

[47] T. Hausberger - “Uniformisation des variétés de Laumon-Rapoport-Stuhler et conjecture de Drinfeld-Carayol”, Ann. Inst. Fourier (Grenoble) 55 (2005), no. 4, p. 1285-1371. | EuDML | Numdam | MR | Zbl

[48] R. Huber - Étale cohomology of rigid analytic varieties and adic spaces, Aspects of Mathematics, E30, Friedr. Vieweg & Sohn, Braunschweig, 1996. | DOI | MR | Zbl

[49] I. Itenberg - “Amibes de variétés algébriques et dénombrement de courbes (d'après G. Mikhalkin)”, in Séminaire Bourbaki (2003/2004), Astérisque, vol. 294, Soc. Math. France, Paris, 2004, p. 335-361. | EuDML | Numdam | MR | Zbl

[50] A. J. De Jong - “Étale fundamental groups of non-Archimedean analytic spaces”, Compositio Math. 97 (1995), no. 1-2, p. 89-118, Special issue in honour of Frans Oort. | EuDML | Numdam | MR | Zbl

[51] -, “Families of curves and alterations”, Ann. Inst. Fourier (Grenoble) 47 (1997), no. 2, p. 599-621. | EuDML | Numdam | MR | Zbl

[52] K. Kato - “A Hasse principle for two-dimensional global fields”, J. reine angew. Math. 366 (1986), p. 142-183, avec un appendice de Jean-Louis Colliot-Thélène. | MR | Zbl

[53] M. Kontsevich & Y. Soibelman - “Affine structures and non-Archimedean analytic spaces”, in The unity of mathematics, Progr. Math., vol. 244, Birkhäuser, Boston, 2006, p. 321-385. | MR | Zbl

[54] N. Maïnetti - “Sequential compactness of some analytic spaces”, J. Anal. 8 (2000), p. 39-54. | MR | Zbl

[55] -, “Metrizability of some analytic affine spaces” 2000), Lect. Notes in Pure and Appl. Math., vol. 222, Dekker, New York, 2001, p. 219-225. | MR | Zbl

[56] M. Raynaud - “Géométrie analytique rigide d'après Tate, Kiehl, ...”, in Table Ronde d'Analyse non archimédienne (Paris 1972), Mém. Soc. Math. France, vol. 39-40, Soc. Math. France, Paris, 1974, p. 319-327. | EuDML | Numdam | MR | Zbl

[57] J. Rivera-Letelier - “Théorie de Julia et Fatou sur la droite hyperbolique p-adique”, en préparation.

[58] -, “Dynamique des fonctions rationnelles sur des corps locaux”, in Geometric methods in dynamics II, Astérisque, vol. 287, Soc. Math. France, Paris, 2003, p. 147-230. | Numdam | MR | Zbl

[59] -, “Espace hyperbolique p-adique et dynamique des fonctions rationnelles”, Compositio Math. 138 (2003), no. 2, p. 199-231. | MR | Zbl

[60] -, “Points périodiques des fonctions rationnelles dans l’espace hyperbolique p-adique”, Comment. Math. Helv. 80 (2005), no. 3, p. 593-629. | MR | Zbl

[61] L. Szpiro, E. Ullmo & S. Zhang - “Équirépartition des petits points”, Invent. Math. 127 (1997), no. 2, p. 337-347. | MR | Zbl

[62] J. Tate - “Rigid analytic spaces”, Invent. Math. 12 (1971), p. 257-289. | DOI | EuDML | MR | Zbl

[63] M. Temkin - “On local properties of non-Archimedean analytic spaces”, Math. Ann. 318 (2000), no. 3, p. 585-607. | MR | Zbl

[64] -, “On local properties of non-Archimedean analytic spaces. II”, Israel J. Math. 140 (2004), p. 1-27. | DOI | MR | Zbl

[65] -, “A new proof of the Gerritzen-Grauert theorem”, Math. Ann. 333 (2005), no. 2, p. 261-269. | MR | Zbl

[66] A. Thuillier - “Théorie du potentiel sur les courbes en géométrie analytique non archimédienne. Applications à la théorie d'Arakelov”, Thèse, IRMAR, Université Rennes 1, 2005.